# SDR IXXA20180119002

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 91,427 hours, 43,596 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Interrogator
- Part number: 6224540001
- Part serial: 2695
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED  WHEN EXTERNAL POWER IS CONNECTED,  SMOKE AND FUMES FILL THE COCKPIT.  REMOVED AND REPLACED RIGHT DME IAW AMM 34-55-01. OPS CHECKED SATISFACTORY.  E & E SYSTEM PURGED IAW CONDITIONAL INSPECTION AMM 05-51-56.  AIRCRAFT RELEASED TO SERVICE.
